Random weighting approximations for estimates of a nonparametric regression function

Xue, Liugen . Chinese Journal of Applied Probability and Statistics 1999. 15 (4) :411-424

Locate this article in:

Bibtex

@article{CIS-154539,
  Author = {Xue, Liugen},
  Title = {Random weighting approximations for estimates of a nonparametric regression function},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {15},
  Number = {4},
  Year = {1999},
  Pages = {411--424},
  Keywords = {Nonparametric regression}
}

Similar articles